# SDR SWIA2020042750328

- Difficulty date: March 12, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 35,140 hours, 21,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER FOR ANTENNA IS CORRODED BETWEEN F.S. 295.00 TO F.S. 310.00AT STRG. 27   (C-CHECK) RO 4/23/2020   REPLACED ANTENNA DOUBLER BTWN FS295.00 & FS310.00 AT STGR 27 REF BOMBARDIER DWG, CRJ-900 SRM.  COMPLIED WITH SKY CARD (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**) & M-337 FORM
